RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 1(259), Pages 209–210 (Mi umn1791)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the design of regression experiments with dependent errors

V. G. Spokoiny


Full text: PDF file (164 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:1, 255–256

Bibliographic databases:

MSC: 62M10, 90C05
Received: 05.03.1987

Citation: V. G. Spokoiny, “On the design of regression experiments with dependent errors”, Uspekhi Mat. Nauk, 43:1(259) (1988), 209–210; Russian Math. Surveys, 43:1 (1988), 255–256

Citation in format AMSBIB
\Bibitem{Spo88}
\by V.~G.~Spokoiny
\paper On the design of regression experiments with dependent errors
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 1(259)
\pages 209--210
\mathnet{http://mi.mathnet.ru/umn1791}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=937037}
\zmath{https://zbmath.org/?q=an:0664.62064|0638.62065}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..255S}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 1
\pages 255--256
\crossref{https://doi.org/10.1070/RM1988v043n01ABEH001703}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988R387100024}


Linking options:
  • http://mi.mathnet.ru/eng/umn1791
  • http://mi.mathnet.ru/eng/umn/v43/i1/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:194
    Full text:85
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019